MathSciNet Relay Station
MathSciNet bibliographic data
MR1705459 (2001e:37060) 37F50 (30D05 37F35 37Fxx)
Stallard, Gwyneth M. The Hausdorff dimension of Julia sets of hyperbolic meromorphic functions. Math. Proc. Cambridge Philos. Soc. 127 (1999), no. 2, 271–288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement